# SDR AALA20000148

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AA
- Make and model: Boeing 767223
- Aircraft serial: 22308
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Nozzle Feeder
- Part number: 1306M22G02
- Condition: Damaged
- Location: Nr 2 Engine
- Component: Ge
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ORD - FLT 180 - DURING FLIGHT, AIRCRAFT YAWED AND CREW NOTED N1 EGT AND N2 WINDING DOWN.  SHUTDOWN ENGINE.  ATTEMPTED INFLIGHT START NO SUCCESS.  DIVERTED AND LANDED ORD WITHOUT INCIDENT.  REPLACED DAMAGED FUEL NOZZLE FEEDER MANIFOLDS AT POSITIONS 10:00 O'CLOCK, 11:00 O'CLOCK, 12:00 O'CLOCK AND 2:00 O'CLOCK.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
